# SDR CALA9901720

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Panel 1104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK AT EACH END OF PANEL 1104 STIFFENER.  THE STIFFENER WAS REMOVED AND A NEW STIFFENER WAS INSTALLED IAW SRM 51-30-2, 51-10-2, AND MM 51-20-0.
